A five-year climatology of elevated inversions at Hemsby, U.K

Milionis, A. E. and Davies, T. D. (1992) A five-year climatology of elevated inversions at Hemsby, U.K. International Journal of Climatology, 12 (2). pp. 205-215. ISSN 0899-8418

Full text not available from this repository.
Item Type: Article
Depositing User: LivePure Connector
Date Deposited: 30 Jan 2021 01:23
Last Modified: 13 May 2021 16:09
URI: https://ueaeprints.uea.ac.uk/id/eprint/78729
DOI: 10.1002/joc.3370120209

Actions (login required)

View Item View Item